IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev MI Conf / Next MI Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Medical Imaging (MI) [schedule] [select]
Chair Yoshinobu Sato (Osaka Univ.)
Vice Chair Akinobu Shimizu (Tokyo Univ. of Agric. and Tech.), Kensaku Mori (Nagoya Univ.)
Secretary Yoshiki Kawata (Tokushima Univ.), Mikio Suga (Chiba Univ.)
Assistant Ryo Haraguchi (NCVC), Takayuki Kitasaka (Aichi Inst. of Tech.)

Conference Date Tue, Nov 29, 2011 09:40 - 17:10
Topics HPC Applications for Medical, General Medical Imaging 
Conference Place Lecture room, Kobe PortIsltan Campus, University of Hyogo 
Address 7-1-28 Minatojima-minamimachi, Chuo-ku Kobe, Hyogo 650-0047, Japan
Transportation Guide About 3 minutes walk from the K-Computer-Mae Station.
http://www.ai.u-hyogo.ac.jp/english/access/index.html
Contact
Person
Yuko Mizuno-Matsumoto, Ryo Haraguchi
+81-78-303-1901
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

  09:30-09:40 Opening ( 10 min. )
Tue, Nov 29 AM 
Chair: Takayuki Kitasaka
09:40 - 10:10
(1) 09:40-09:55 Segmentation algorithm of colon based on multi-slice CT colonography MI2011-63 Yizhong Hu, Mohammed Shabbir Ahamed, Eiji Takahashi, Hidenobu Suzuki, Yoshiki Kawata, Noboru Niki (Tokushima Univ.), Masahiro Suzuki, Gen Iinuma, Noriyuki Moriyama (National Cancer Center)
(2) 09:55-10:10 Improvement of Liver Vessel Registration Procedure for Comparative Reading of Liver CT Images MI2011-64 Teruhiko Kinoshita, Shota Kimura, Junichi Hasegawa (Chukyo Univ.), Kenji Shinozaki (National Kyushu Cancer Center), Shigeru Nawano (IUHW)
  10:10-10:20 Break ( 10 min. )
Tue, Nov 29 PM 
Chair: Ryo Haraguchi (NCVC)
10:20 - 11:20
(3) 10:20-10:35 Determination of optimal guidewire shape in catheterization based on simulation in vessel bifurcation MI2011-65 Shunta Hirayama (Ritsumeikan Univ.), Toshiyuki Okada, Keigo Osuga, Masatoshi Hori (Osaka Univ.), Yen-Wei Chen (Ritsumeikan Univ.), Noriyuki Tomiyama, Yoshinobu Sato (Osaka Univ.)
(4) 10:35-10:50 Acceleration of boosting using GPU and speed evaluation of training by a huge amount of data MI2011-66 Mitsutaka Nemoto, Yoshitaka Masutani, Shouhei Hanaoka, Yukihiro Nomura, Takeharu Yoshikawa, Naoto Hayashi, Kuni Ohtomo (Univ Tokyo)
(5) 10:50-11:05 Statistical modeling of spacial landmark distribution: model building techniques for datasets with various imaging ranges MI2011-67 Shouhei Hanaoka, Yoshitaka Masutani, Mitsutaka Nemoto, Yukihiro Nomura, Soichiro Miki, Takeharu Yoshikawa, Naoto Hayashi, Kuni Ohtomo (Univ. of Tokyo)
(6) 11:05-11:20 Efficient Global Image Registration using Local Linearity of Transformed Image MI2011-68 Hayato Itoh, Shuang Lu (Chiba Univ), Tomoya Sakai (Nagasaki Univ), Atsushi Imiya (Chiba Univ)
  11:20-11:30 Break ( 10 min. )
Tue, Nov 29 PM  Report on Academic Conference
Chair: Yuko Mizuno-Matsumoto (Hyogo Univ.)
11:30 - 12:30
(7) 11:30-12:30 Report on MICCAI 2011 MI2011-69 Mitsutaka Nemoto, Yoshitaka Masutani (Univ. Tokyo), Akinobu Shimizu (TUAT), Hidekata Hontani (NI Tech.), Yasushi Hirano (Yamaguchi Univ.), Shouhei Hanaoka (Univ. Tokyo), Masahiro Oda (Nagoya Univ.), Rui Xu (Yamaguchi Univ.), Daisuke Furukawa, Yuta Nakano (Canon), Kensaku Mori (Nagoya Univ.)
  12:30-13:30 Lunch Break ( 60 min. )
  13:30-14:30 Interactive Session / Tour of Supercomputer ( 60 min. )
Tue, Nov 29 PM  Special Invited Lecture
Chair: Yoshinobu Sato (Osaka Univ.)
14:30 - 15:30
(8) 14:30-15:30 [Special Talk]
Development of high-resolution in vivo-CT and numerical simulation of airflow in peripheral airways MI2011-70
Toshihiro Sera (Osaka Univ.), Hideo Yokota (RIKEN), Kentaro Uesugi, Naoto Yagi (JASRI)
Tue, Nov 29 PM 
Chair: Tetsuo Sato (NAIST)
15:30 - 16:15
(9) 15:30-15:45 A pilot study of anatomical landmark detection from thick slice CT images MI2011-71 Mitsutaka Nemoto, Shouhei Hanaoka, Yoshitaka Masutani, Yukihiro Nomura, Takeharu Yoshikawa, Naoto Hayashi, Kuni Ohtomo (Univ Tokyo)
(10) 15:45-16:00 connectivity metric based on local appearance similarity and level-set
-- toward quantitative evaluation of landmark uncertainty --
MI2011-72
Yoshitaka Masutani, Shouhei Hanaoka, Mitsutaka Nemoto, Naoto Hayashi, Kuni Ohtomo (Univ. of Tokyo)
(11) 16:00-16:15 A Study on Multi Organ Segmentation from 3D CT Images Using Likelihood Atlases of Organ Existence Constructed by using Affinity Propagation Technique MI2011-73 Chengwen Chu, Masahiro Oda (Nagoya Univ.), Takayuki Kitasaka (Aichi Institute of Tech.), Kazunari Misawa (Aichi Cancer Center), Michitaka Fujiwara, Kensaku Mori (Nagoya Univ.)
  16:15-16:25 Break ( 10 min. )
Tue, Nov 29 PM 
Chair: Yoshiki Kawata (Tokushima Univ.)
16:25 - 17:10
(12) 16:25-16:40 Evaluation of correlation between cognitive and memory function examination and diffusion tensor tractography of uncinate fasciculus MI2011-74 Tomoharu Matsuda, Tetsuo Sato (NAIST), Toru Hoshida, Nobuyuki Maruyama (Nara Medical Center), Kotaro Minato (NAIST)
(13) 16:40-16:55 Automated Segmentation of Musculoskeletal from 3D CT Data of Hip
-- Hybrid Method of Multi-Atlas and Statistical Prediction --
MI2011-75
Futoshi Yokota (Kobe Univ.), Toshiyuki Okada, Mika Takaya, Masaki Takao, Nobuhiko Sugano (Osaka Univ.), Yukio Tada (Kobe Univ.), Noriyuki Tomiyama, Yoshinobu Sato (Osaka Univ.)
(14) 16:55-17:10 Analyses of the characteristics of Japanese external nasalis' curve for the plastic surgery operation MI2011-76 Akira Sato, Toshinobu Harada (Wakayama Univ.)
  17:10-17:20 Closing ( 10 min. )

Announcement for Speakers
General TalkEach speech will have 10 minutes for presentation and 5 minutes for discussion.
Special Invited TalkEach speech will have 50 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
MI Technical Committee on Medical Imaging (MI)   [Latest Schedule]
Contact Address Takayuki Kitasaka
School of Information Science, Aichi Institute of Technology
TEL:0565-48-8121 内線2423, FAX:0565-48-0509
E-: ai 


Last modified: 2011-11-24 17:40:21


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to MI Schedule Page]   /  
 
 Go Top  Go Back   Prev MI Conf / Next MI Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan